# SDR ASAA2012092792953

- Difficulty date: September 1, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 16,864 hours, 5,374 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA CONTINUES TO SHOW ERRORS INDICATIVE OF EGT INDICATION SYS ANOMALIES.  FOUND AT PINS 3 & 4 A RESISTANCE READING OF 7 OHMS ONE WAY, LEADS SWAPPED, OPEN READING OTHER WAY. READ OUT S1 AND S4 PROBES REF. SAME MM, WITH IN TOL. REF. MM 73-21-06, R & R CORE ENGINE HARNESS.
